# SDR O2GA2017060686401

- Difficulty date: May 30, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N864UP
- Make and model: Beech B300
- Aircraft serial: FL1064
- Aircraft time: 534 hours, 497 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Part number: 8223065001
- Part serial: 4926P4
- Condition: Defective
- Location: Cockpit
- Part time: 534 hours, 497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AFTER PRESSING A KEY ON MKP THE SVS WAS LOST. MFD WENT BLACK, FMS ILLUMINATED ON PFD1 IN RED, A/P REVERTED TO ROLL AND PITCH MODES. THE MFD SLOWLY CAME BACK ONLINE OVER THE COURSE OF APPROXIMATELY 60 SECONDS. DURING SUCH TIME, TOPO FAIL, PFD COMPARE FAIL, PFD 2 TOPO TERR, MFD TOPO TERR, PFD 1 TOPO TERR, AND FMS 2 INOP WERE DISPLAYED. FMS 1 WAS NOT ABLE TO BE ACCESSED AND XTALK FAIL REMAINED DISPLAYED ON PFD 1& FOR THE DURATION OF THE FLIGHT. MAINTENANCE REMOVED AND REPLACED THE CENTER AFD AND LOADED SOFTWARE. OPERATIONAL CHECKS WERE SUCCESSFUL. AIRCRAFT WAS RETURNED TO SERVICE.
